# SDR DALA2022100406450

- Difficulty date: October 1, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737
- Aircraft serial: 31957
- Aircraft time: 22,591 hours, 8,977 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3846 -ATB- DUE TO AIRSPEED UNRELIABLE. CORRECTIVE ACTION: ADIRS BITE NO FAULTS. CDS BITE FAULT 31-65060 (AIRSPEED & ALTITUDE DISAGREE). PERFORMED PITOT STATIC LEAK CHECK. NO TROUBLE FOUND. FOUND RIGHT AOA WITH 200 FT. SPLIT AT 20 DEG. NOSE UP. REPLACED SAME. REPLACED TAT PROBE PRECAUTIONARY PER MCC REQUEST. OPS CHECKS GOOD.
